RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 221–230 (Mi fpm881)  

This article is cited in 3 scientific papers (total in 3 papers)

Siegel–Shidlovsky method in $p$-adic domain

V. G. Chirskii

M. V. Lomonosov Moscow State University

Abstract: The paper presents a review of the arithmetic properties of $F$-series.

Full text: PDF file (133 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5791–5797

Bibliographic databases:

UDC: 511.36

Citation: V. G. Chirskii, “Siegel–Shidlovsky method in $p$-adic domain”, Fundam. Prikl. Mat., 11:6 (2005), 221–230; J. Math. Sci., 146:2 (2007), 5791–5797

Citation in format AMSBIB
\Bibitem{Chi05}
\by V.~G.~Chirskii
\paper Siegel--Shidlovsky method in $p$-adic domain
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 221--230
\mathnet{http://mi.mathnet.ru/fpm881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204434}
\zmath{https://zbmath.org/?q=an:05358127}
\elib{http://elibrary.ru/item.asp?id=9127632}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5791--5797
\crossref{https://doi.org/10.1007/s10958-007-0393-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848832016}


Linking options:
  • http://mi.mathnet.ru/eng/fpm881
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. R. Azamatov, “Effektivnye otsenki dlya obobschennykh lineinykh globalnykh sootnoshenii”, Chebyshevskii sb., 8:2 (2007), 13–23  mathnet  mathscinet  zmath
    2. T. R. Azamatov, “Effective bounds for generalized linear global relations”, J. Math. Sci., 182:4 (2012), 441–443  mathnet  crossref  mathscinet
    3. V. Yu. Matveev, “Algebraicheskaya nezavisimost nekotorykh pochti poliadicheskikh ryadov”, Chebyshevskii sb., 17:3 (2016), 166–177  mathnet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:247
    Full text:97
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020